# SDR CA190422009

- Difficulty date: February 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,783 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 14,650 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO SMELL REPORTED IN CABIN & COCKPIT. BORESCOPE INSPECTION OF THE HP IMPELLER AND DIFFUSER PIPES ON ENGINE #1 PERFORMED, FOUND HEAVY SIGNS OF OIL AT HP IMPELLER EXDUCER AND THE DIFFUSER PIPES, ALSO OIL COMES ALREADY OUT FROM DIFFUSER PIPES BETWEEN 9 O AND 10 O CLOCK POSSIBLE REASON FOR SIGN OF OIL CARBON SEAL OF BEARING#5 DAMAGED. ENGINE CHANGED (TC# 20190422009)
